# SDR UIEA2017091401665

- Difficulty date: August 24, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,482 hours, 17,705 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Rod
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AILERON,  BETWEEN OTBD AND INBD PCA, LEADING EDGE, CONTROL RODS HAVE SURFACE CORROSION.  REMOVED AND REPLACED THE CONTROL RODS IAW AMM 20-11-00-910-802.
